# SDR CA001024006

- Difficulty date: September 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE STALL FAIL CAUTION MESSAGE APPEARED ON TAKEOFF ROLL AT 70 KTS.THE STALL COMPUTER WAS RESET (EICAS 2000 INCORPORATED ON THIS A/C).
